# SDR CALA2013093091558

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 50,999 hours, 12,682 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 249683
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT HYD PRIM PUMP EICAS ON STEADY AT TAXI OUT.  R & R NR 2 ENG EDP IAW AMM, FAILED OPERATIONS CHECK, SMC 4 CREATED TO COVER FAILED OPERATIONS CHECK. REMOVED RT ENGINE DRIVEN PUMP, PULLED RT FIRE HANDLE IAW AMM 29-11-05.  NEEDS FILTERS, R & R PUMP INSTALLATION.  IAW RT HYD PRIM PUMP EICAS STEADY LOG 1. IAW AMSITM 9996002 FOR CORRECTIVE ACTION.
